How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor (MD)
Category: Health
Satisfied Customers: 31320
Experience:  MBBS, MS (General Surgery), Fellowship in Sports Medicine
Type Your Health Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

I've been diagnosed with HPV, CIN II and III. I had a

Customer Question

I've been diagnosed with HPV, CIN II and III. I had a colposcopy 2 weeks ago. I now have to get a LEEP. My question is: Are my swollen ankles and swollen lower legs a side effect from HPV, or is it possible it's side effects from Cancer?
Submitted: 2 months ago.
Category: Health
Customer: replied 2 months ago.
I also have endometriosis, I'm case that makes a difference between
Expert:  Dr. Arun Phophalia replied 2 months ago.

I am Dr. Arun and will be helping you today.

The swollen ankles and legs are neither side effect of HPV nor endometriosis.

This is most likely due to;

1) Incompetent veins / varicose veins.

2) Prolonged sitting job.

3) Medications, if you are on any.

4) Idiopathic; cause may not be known, but can be associated with overweight.

Please feel free for your follow up questions.

I would be happy to assist you further, if you need any more information.

Thanks for using Just Answer.

Customer: replied 2 months ago.
I do not have a sit down job, nor am I on any medications
Customer: replied 2 months ago.
I'm not over weight
Customer: replied 2 months ago.
I am, however, anemic
Expert:  Dr. Arun Phophalia replied 2 months ago.

I am writing you a detailed answer. It will take 5 minutes. Thanks for your patience.

Expert:  Dr. Arun Phophalia replied 2 months ago.

Anemia can cause swelling in the ankles and lower legs.

Swelling of feet and ankle on both the sides can be associated because of the following reasons;

1) Venous valvular incompetence

2) Obstruction of the lymphatic outflow

3) Dependent edema which can occur because of the prolonged standing or sitting.

4) Congestive heart failure

5) Kidney diseases

6) Protein deficiency

7) Hypothyroidism

8) Anemia

9) Medications

Following measures are beneficial in decreasing or resolving the swelling:

1) Avoid prolonged standing or walking for long distances in a single stretch.

2) Whenever you sit; keep your legs elevated on a chair or a sofa or stool.Do not hang the legs, otherwise gravity will increase the swelling.

3) Exercises / physical therapy

a) Lie down straight and raise your leg and feet for 10-20 seconds. Repeat this for ten times (twice a day whole set).

b) When you sit; pull the feet towards you for 10-20 seconds. Repeat it for ten times twice a day.

4) Raise leg end of your bed by 6 inches.

Correction of the anemia by an high protein and iron diet and supplements also would be recommended.

It is privilege assisting you.
Please let me know if you have further queries or unanswered questions.

Please consider a positive rating if this interaction has been satisfactory, as this is the only way we experts are credited and compensated for the time and work. You are not charged again for giving a rating.

Thank you.

Expert:  Dr. Arun Phophalia replied 2 months ago.

Thank you for the opportunity to answer completely your Question. Please make sure to rate me because that is how I am credited and paid for my work.

Now, I will provide an Additional Service offer so that you have this option available on your question list to get a hold of me directly in the future.

This additional service offer can be used for

- if you would like to schedule a new, private email session or to ask me directly a new question. It's up to you.

Thank you.

Expert:  Dr. Arun Phophalia replied 2 months ago.

Best wishes,
It was my pleasure to help you.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:

Expert:  Dr. Arun Phophalia replied 2 months ago.

Hope you are doing very good. Please let me know, i I can do anything further.

Thank you.

Best regards,